Armenian Journal of Mathematics

On a family of weighted $\overline\partial$-integral representations in the unit disc

Hayrapetyan, Feliks (2020) On a family of weighted $\overline\partial$-integral representations in the unit disc. Armenian Journal of Mathematics, 12 (11). pp. 1-16. ISSN 1829-1163

[img]PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
339Kb

Official URL: http://armjmath.sci.am/index.php/ajm/index

Abstract

For weighted $L^p$-classess of $C^1$-functions in the unit disc with weight function of the type $|w|^{2\gamma}\cdot(1-|w|^{2\rho})^{\alpha}$, we obtain a family of weighted $\overline{\partial}$-integral representations of the type $f = P(f) - T(\overline{\partial} f)$.

Item Type:Article
Uncontrolled Keywords:Smooth Functions in the Unit Disc, Weighted Function Spaces, Weighted $\overline{\partial}$-Integral Representations
Subjects:30-xx Functions of a complex variable
32-xx Several complex variables and analytic spaces
ID Code:868
Deposited By:Professor Anry Nersesyan
Deposited On:29 Dec 2020 15:21
Last Modified:29 Dec 2020 15:33

Repository Staff Only: item control page